Tag Archives: Serious

Acetaminophen: serious skin reactions in rare cases

The popular painkiller acetaminophen (also known as paracetamol) may cause rare but serious skin reactions, the Food and Drug Administration (FDA) has warned. The analgesic is one of the most commonly and long-used drugs available, sold under numerous brandnames in the US, including Acephen, Actamin, Feverall, Q-Pap, Tactinal, Tempra, Tylenol, Uniserts and Vitapap…
Featured Health News from Medical News Today

Serious Health Risks Among Police Officers Due To Stress

In a special edition of this month’s International Journal of Emergency Mental Health, Buffalo University researchers from the Buffalo Police Department have found that the daily psychological stress, which police offers have to endure on a daily basis, puts them at a considerably higher risk for various long-term physical and mental health effects – compared to those in the general population…
Featured Health News from Medical News Today